# SDR AALA20151207002

- Difficulty date: December 7, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N733AR
- Make and model: Boeing 777323ER
- Aircraft serial: 33524
- Aircraft time: 3,746 hours, 443 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMER LIGHTS TEST, FOUND ALL 3 EMER LIGHTS AT DOOR 5 RT INOPERATIVE.  REPLACED IAW AMM 33-51-06.  ALL LIGHTS OK FOR SERVICE.  THE ACFT WAS NOT GNDED.
